# SDR SWAA2023032004038

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB-INTERCOSTAL BTW BS 312 TO BS 328 RBL 35 WL 208 FWD GALLEY AREA 2023-127568<[01] REPLACED WEB INTERCOSTAL BTW BS 312 TO BS 328 RBL 35 WL 208 FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET:39 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL BTW BS 312 TO BS 328 RBL 35 WL 208 FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET:39 REV:- SEE INDIVIDUAL SIGN-OFF BELOW CERTIFIED AS RII
